# SDR JJBA20240315060

- Difficulty date: February 27, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 RH SIDE FUEL RELAY BRACKET AT FR15 CRACKED. RH FUEL RELAY BRACKET FOUND CRACKED, NEW BRACKET INSTALLED
